MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025 , it was reported by a sales representative via sems-(b)(4) that a patient's clavicle fracture broke.No further information was provided.Additional information was requested on (b)(6) 2025.
 
Event or Problem Description
On 3/31/2025, it was reported by a sales representative via (b)(4) that a patient's clavicle fracture plate broke.No further information was provided.On 4/21/2025, a patient¿s legal representative reported via email that a clavicle plate fractured.The plate was implanted during an open reduction internal fixation of the right clavicle performed on (b)(6) 2024.On (b)(6) 2024, imaging showed a bent clavicle plate.On (b)(6) 2024, imaging showed a fractured clavicle plate.On (b)(6) 2025, the patient underwent a procedure to remove the hardware.The records indicated patient noncompliance with postoperative protocol contrary to the clavicle plate's directions for use.
 
Additional Manufacturer Narrative
Additional information: b5, g2, h1, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is improper postoperative care by the patient, as stated in the directions for use, section e: warnings, item 6.Postoperatively, and until healing is complete, the fixation provided by this device should be considered temporary and may not withstand weight-bearing or other unsupported stress.The fixation must be protected, and the postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses being applied to the device.Directions for use dfu-0192-eor8_fmt_en arthrex plates e.Wanings 6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.9.Detailed instructions on the use and limitations of this device should be given to the patient.The complaint allegation has been substantiated based on the customer's attached photographs, which clearly depict a bent and fractured plate.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21857669
Report Number1220246-2025-01518
Device Sequence Number17323760
Product Code HRS
UDI-Device Identifier00888867027459
UDI-Public(01)00888867027459(11)200128(10)105642003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2653CR
Device Lot Number105642003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by ManufacturerNot provided
09/19/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/12/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown